CaltechAUTHORS
  A Caltech Library Service

Complex geometric asymptotics for nonlinear systems on complex varieties

Alber, M. S. and Marsden, J. E. (1994) Complex geometric asymptotics for nonlinear systems on complex varieties. Topological Methods in Nonlinear Analysis, 4 (2). pp. 237-251. ISSN 1230-3429. http://resolver.caltech.edu/CaltechAUTHORS:20101011-110435277

[img] PDF - Published Version
See Usage Policy.

1046Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20101011-110435277

Abstract

N/A


Item Type:Article
Related URLs:
URLURL TypeDescription
http://www.cds.caltech.edu/~marsden/bib/1994/08-AlMa1994/AuthorUNSPECIFIED
Additional Information:© 1994, Juliusz Schauder Center for nonlinear studies. Dedicated to Jean Jerry. Manuscript received July 15, 1994.
Funders:
Funding AgencyGrant Number
NSFDMS 9403861
NSFDMS 902214
NSFDMS 9302992
Record Number:CaltechAUTHORS:20101011-110435277
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20101011-110435277
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:20371
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:24 Nov 2010 22:38
Last Modified:26 Dec 2012 12:31

Repository Staff Only: item control page